# SDR GAIA99250

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND MAIN CARGO 9G BARRIER SAFETY STRAP AT STA 380 AND STR S6R HAS THREE EACH DOUBLE DRILLED HOLES.  REPAIRED IAW BOEING SRM CHAPTERS 51 AND 53.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
